MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN LNR CON +4 NEUT 32IDX52OD; PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN LNR CON +4 NEUT 32IDX52OD; PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS
Catalog Number 121832652
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised due to infected right tha.Removed the constrained liner, two 5.0 peripheral screws.Replaced with a new constrained liner.Unknown surgical delay.Doi: (b)(6) 2024.Dor: (b)(6) 2024.Affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.A manufacturing record evaluation (nc search) was performed for the finished device product code:121832652, lot -m20w52 and no non-conformances / manufacturing irregularities were identified as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot a manufacturing record evaluation (nc search) was performed for the finished device product code:121832652, lot -m20w52 , and no non-conformances / manufacturing irregularities were identified.

Brand Name
PINN LNR CON +4 NEUT 32IDX52OD
Common Device Name
PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19973802
Report Number1818910-2024-17313
Device Sequence Number8543503
Product Code KWZ
UDI-Device Identifier10603295011866
UDI-Public(01)10603295011866(10)M20W52
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K043058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121832652
Device Lot NumberM20W52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer08/19/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0MM DIA TPRD HD PER SCRW 40; 5.0MM DIA TPRD HD PER SCRW 55
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale